# SDR COOSDR02003

- Difficulty date: March 1, 2002
- Submitted: March 11, 2002
- Operation: Air carrier
- Aircraft: N64347
- Make and model: Boeing 727231
- Aircraft serial: 21634
- Engine: Pwa JT8D9
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6521631144
- Part serial: BN78
- Condition: Cracked
- Location: Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, OUTBOARD FORE FLAP PN 6521631144, SN BN78 LOWER SKIN CRACKED.
